# SDR CAL950454

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 990
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN FRAME AT UPPER LIP IN AFT CARGO HOLD STATION 990, BETWEEN S27L AND S28L.  THE CRACKED AREA WAS REMOVED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-30-3.  (M)
